×

On the Dirichlet problem for the Stokes system in multiply connected domains. (English) Zbl 1308.35162

Summary: The Dirichlet problem for the Stokes system in a multiply connected domain of \(\mathbb R^n\) (\(n \geq 2\)) is considered in the present paper. We give the necessary and sufficient conditions for the representability of the solution by means of a simple layer hydrodynamic potential, instead of the classical double layer hydrodynamic potential.

MSC:

35Q30 Navier-Stokes equations
76D07 Stokes and related (Oseen, etc.) flows
47G10 Integral operators
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Cattabriga, L., Su un problema al contorno relativo al sistema di equazioni di Stokes, Rendiconti del Seminario Matematico della Università di Padova, 31, 308-340 (1961) · Zbl 0116.18002
[2] Solonnikov, V. A., On estimates of Green’s tensors for certain boundary problems, Doklady Akademii Nauk, 130, 988-991 (1960) · Zbl 0097.30404
[3] Kohr, M., A mixed boundary value problem for the unsteady Stokes system in a bounded domain in \(ℝ_n\), Engineering Analysis with Boundary Elements, 29, 10, 936-943 (2005) · Zbl 1182.76886 · doi:10.1016/j.enganabound.2005.04.010
[4] Kohr, M., The Dirichlet problems for the Stokes resolvent equations in bounded and exterior domains in \(\mathbb{R}^n\), Mathematische Nachrichten, 280, 5-6, 534-559 (2007) · Zbl 1116.76023 · doi:10.1002/mana.200410501
[5] Kohr, M., The interior Neumann problem for the Stokes resolvent system in a bounded domain in \(\mathbb{R}^n\), Archives of Mechanics, 59, 3, 283-304 (2007) · Zbl 1175.76043
[6] Kohr, M., Boundary value problems for a compressible Stokes system in bounded domains in \(\mathbb{R}^n\), Journal of Computational and Applied Mathematics, 201, 1, 128-145 (2007) · Zbl 1113.76079 · doi:10.1016/j.cam.2006.02.004
[7] Maremonti, P.; Russo, R.; Starita, G., On the Stokes equations: the boundary value problem, Advances in Fluid Dynamics, 69-140 (1999), Rome, Italy: Quaderni di Matematica Aracne, Rome, Italy · Zbl 0949.35111
[8] Starita, G.; Tartaglione, A., On the traction problem for the Stokes system, Mathematical Models & Methods in Applied Sciences, 12, 6, 813-834 (2002) · Zbl 1163.35463 · doi:10.1142/S021820250200191X
[9] Cialdea, A., On the oblique derivation problem for the Laplace equation, and related topics, Rendiconti della Accademia Nazionale delle Scienze detta dei XL, 12, 1, 181-200 (1988) · Zbl 0676.35017
[10] Fichera, G., Una introduzione alla teoria delle equazioni integrali singolari, Rendiconti di Matematica, 17, 82-191 (1958) · Zbl 0097.08602
[11] Mikhlin, S. G.; Prössdorf, S., Singular Integral Operators, 528 (1986), Berlin, Germany: Springer, Berlin, Germany · Zbl 0612.47024
[12] Cialdea, A.; Hsiao, G. C., Regularization for some boundary integral equations of the first kind in mechanics, Rendiconti della Accademia Nazionale delle Scienze detta dei XL, 19, 25-42 (1995) · Zbl 0946.35108
[13] Cialdea, A.; Leonessa, V.; Malaspina, A., On the Dirichlet and the Neumann problems for Laplace equation in multiply connected domains, Complex Variables and Elliptic Equations, 57, 10, 1035-1054 (2012) · Zbl 1263.35079 · doi:10.1080/17476933.2010.534156
[14] Malaspina, A., Regularization for integral equations of the first kind in the theory of thermoelastic pseudo-oscillations, Applied Mathematics, Informatics and Mechanics, 9, 2, 29-51 (2004) · Zbl 1307.74028
[15] Malaspina, A., On the traction problem in mechanics, Archives of Mechanics, 57, 6, 479-491 (2005) · Zbl 1166.74004
[16] Cialdea, A.; Leonessa, V.; Malaspina, A., Integral representations for solutions of some BVPs for the Lamé system in multiply connected domains, Boundary Value Problems, 2011, aticle 53 (2011) · Zbl 1451.35210 · doi:10.1186/1687-2770-2011-53
[17] Malaspina, A., Regularization of some integral equations of the first kind, AIP Conference Proceedings, 1281, 916-919 (2010) · doi:10.1063/1.3498641
[18] Malaspina, A., Integral representation for the solution of Dirichlet problem for the stokes system, AIP Conference Proceedings, 1389, 473-476 (2011) · doi:10.1063/1.3636766
[19] Cialdea, A.; Dolce, E.; Malaspina, A.; Nanni, V., On an integral equation of the first kind arising in the theory of Cosserat · Zbl 1276.35056
[20] Cialdea, A., A general theory of hypersurface potentials, Annali di Matematica Pura ed Applicata, 168, 37-61 (1995) · Zbl 0855.31004 · doi:10.1007/BF01759253
[21] Kupradze, V. D.; Gegelia, T. G.; Basheleĭshvili, M. O.; Burchuladze, T. V., Three-Dimensional Problems of the Mathematical Theory of Elasticity and Thermoelasticity. Three-Dimensional Problems of the Mathematical Theory of Elasticity and Thermoelasticity, North-Holland Series in Applied Mathematics and Mechanics, 25 (1979), Amsterdam, The Netherlands: North-Holland Publishing, Amsterdam, The Netherlands · Zbl 0406.73001
[22] Ladyzhenskaya, O. A., The Mathematical Theory of Viscous Incompressible Flow (1969), New York, NY, USA: Gordon and Breach Science Publishers, New York, NY, USA · Zbl 0184.52603
[23] Hodge, W. V. D., A dirichlet problem for harmonic functionals, with applications to analytic varities, Proceedings of the London Mathematical Society, S2-36, 1, 257-303 (1934) · JFM 59.1091.01 · doi:10.1112/plms/s2-36.1.257
[24] Cialdea, A., On the finiteness of the energy integral in elastostatics with non-absolutely continuous data, Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche, Matematiche e Naturali. Rendiconti Lincei IX, 4, 1, 35-42 (1993) · Zbl 0778.73010
[25] Cialdea, A., The multiple layer potential for the biharmonic equation in \(n\) variables, Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche, Matematiche e Naturali. Rendiconti Lincei IX, 3, 4, 241-259 (1992) · Zbl 0780.31006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.